MathSciNet Relay Station
MathSciNet bibliographic data
MR2601598 (2011j:03075) 03C45 (03C60 03C98 03E15 20E18 54H11)
Krupiński, Krzysztof Some model theory of Polish structures. Trans. Amer. Math. Soc. 362 (2010), no. 7, 3499–3533.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement